Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 26, 2021, 2:51 PM CST. It took effect at Jan 27, 2021, 3:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 2:51 PM CST (20:51 UTC)
- In effect from
- Jan 27, 2021, 3:00 AM CST
- Expired
- Jan 27, 2021, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
509 WHUS74 KCRP 262051 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 251 PM CST Tue Jan 26 2021 GMZ270-275-270500- /O.NEW.KCRP.SC.Y.0009.210127T0900Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 251 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...North winds increasing to 20 to 25 knots with occasional gusts up to 35 knots and seas 6 to 9 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. * ADDITIONAL DETAILS...A strong cold front will move across the gulf waters late tonight into early Wednesday morning with strong north winds developing in its wake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-250-255-270500- /O.NEW.KCRP.SC.Y.0009.210127T0900Z-210127T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 251 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST WEDNESDAY... * WHAT...North winds increasing to 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Bays and Waterways from Port Aransas to Port O'Connor, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 3 AM to 3 PM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. * ADDITIONAL DETAILS...A strong cold front will move across the gulf waters late tonight into early Wednesday morning with strong north winds developing in its wake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
6 follow-up statements
009 WHUS74 KCRP 262319 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 519 PM CST Tue Jan 26 2021 GMZ230-235-250-255-270730- /O.NEW.KCRP.MF.Y.0004.210126T2319Z-210127T1000Z/ /O.CON.KCRP.SC.Y.0009.210127T0900Z-210127T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 519 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, north winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Bays and Waterways from Port Aransas to Port O'Connor, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...For the Dense Fog Advisory, until 4 AM CST Wednesday. For the Small Craft Advisory, from 3 AM to 3 PM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ270-275-270730- /O.CON.KCRP.SC.Y.0009.210127T0900Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 519 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...North winds increasing to 20 to 25 knots with occasional gusts up to 35 knots and seas 6 to 9 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
876 WHUS74 KCRP 270443 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1043 PM CST Tue Jan 26 2021 GMZ230-235-250-255-271245- /O.CON.KCRP.MF.Y.0004.000000T0000Z-210127T1000Z/ /O.CON.KCRP.SC.Y.0009.210127T0900Z-210127T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1043 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, north winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Bays and Waterways from Port Aransas to Port O'Connor, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...For the Dense Fog Advisory, until 4 AM CST Wednesday. For the Small Craft Advisory, from 3 AM to 3 PM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ270-275-271245- /O.CON.KCRP.SC.Y.0009.210127T0900Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1043 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...North winds increasing to 20 to 25 knots with occasional gusts up to 35 knots and seas 6 to 9 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
083 WHUS74 KCRP 271004 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 404 AM CST Wed Jan 27 2021 GMZ230-235-250-255-271815- /O.EXP.KCRP.MF.Y.0004.000000T0000Z-210127T1000Z/ /O.CON.KCRP.SC.Y.0009.000000T0000Z-210127T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 404 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Bays and Waterways from Port Aransas to Port O'Connor, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Through 3 PM CST. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-271815- /O.CON.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 404 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds increasing to 20 to 25 knots with occasional gusts up to 35 knots and seas 6 to 9 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Through 6 PM CST. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
354 WHUS74 KCRP 271530 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 930 AM CST Wed Jan 27 2021 GMZ270-275-272330- /O.CON.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 930 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-250-255-272100- /O.CON.KCRP.SC.Y.0009.000000T0000Z-210127T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 930 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds around 20 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Bays and Waterways from Port Aransas to Port O'Connor, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
226 WHUS74 KCRP 272144 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 344 PM CST Wed Jan 27 2021 GMZ270-275-280000- /O.CON.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 344 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds around 20 knots with gusts up to 25 knots and seas 5 to 8 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
101 WHUS74 KCRP 280000 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 600 PM CST Wed Jan 27 2021 GMZ270-275-280100- /O.EXP.KCRP.SC.Y.0009.000000T0000Z-210128T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 600 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 11:30 AM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 26, 11:30 AM CST, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1130 AM CST Tue Jan 26 2021 .AVIATION... VFR conditions expected across S TX through this afternoon and evening. Areas of fog will be possible by late evening to around midnight, mainly for the CRP and ALI TAF sites and along the coast. This is expected to bring MVFR/IFR conditions to these areas. VCT area could see brief MVFR VSBYs. A cold front will move from northwest to southeast overnight, bringing drier air into the area and lifting the fog and clouds to VFR levels. The front is expected to move into the COT area around or shortly after midnight, and reach the CRP area between 10-12Z. Gusty north winds will develop in its wake with gusts up to around 25kt possible. Stronger winds are expected along the coast. Winds will decrease during the day Wed. && .PREV DISCUSSION... /Issued 559 AM CST Tue Jan 26 2021/ AVIATION... VFR today with light NE wind turning out of the E 5-10 KT after 18Z. Ceilings around 5-6 kft this morning should scatter out this afternoon, but return late tonight ahead of an approaching cold front. The front should quickly move through the region between 06Z-09Z, with gusts of 20-25 KTs possible. There should be a period of MVFR CIGs/VSBYs for the coastal region, mainly ALI-CRP- VCT, ahead and behind the front before VFR resumes. PREV DISCUSSION... /Issued 357 AM CST Tue Jan 26 2021/ SHORT TERM (Today through Wednesday)... The stalled boundary/weak trough remains well offshore of the Middle Texas Coast. An overrunning pattern will continue isolated shower activity offshore while also maintaining stratus clouds over land. Persistent NE-E wind and weak surface high pressure will lead to another warm day in the mid-70s to near 80 for most inland locations, while temperatures should hover around 70 degrees along the coast. Clouds should thin out some, with partly cloudy skies in store for the afternoon. In the meantime, the mid-level low/shortwave moving east across the Desert Southwest is expected to reach the TX/OK Panhandles later tonight. This will send the associated surface cold front quickly through South Texas tonight shortly after midnight. The tightened pressure gradient will lead to breezy conditions over land ushering in cooler and drier air late tonight and through Wednesday. This will allow temperatures tonight to lower into the low to mid 50s, while highs for Wednesday are expected to only warm into the lower 70s. Moisture will be limited ahead of the front, but patchy fog and isolated showers will be possible ahead of the front, especially over the gulf waters. LONG TERM (Wednesday Night through Monday)... The long term period starts off with a ridge building over the Great Plains. Onshore flow returns briefly on Thursday with WAA and limited moisture advection. Temperatures should stay just shy of 70 degrees. Expect to see increasing clouds from the Gulf but otherwise not enough moisture or forcing for any precip. The next trough moves across the Western CONUS Friday as an open wave and starts to lift as it encounters the Rockies. This will bring our next front through Saturday night into early Sunday. This front is weaker with higher thickness values across South Texas. Despite the GFS indicating PWAT's nearing the 75th percentile, it is more aggressive than the mean guidance. Considering the limited amount of moisture advection ahead of the front and the lack of forcing, have kept silent PoPs in for Sunday. Next week, a brief period of zonal flow quickly gives way to ridging once again as mid-level high builds over Mexico and slowly moves towards the Southern Gulf over several days. Subsidence will lead to mostly clear skies and above average temperatures through the end of the period. MARINE... Weak to moderate northeast winds today will weaken tonight ahead of the next cold front. Patchy fog and a few showers will be possible over the open waters tonight ahead of the front. The front is expected move through the waters after midnight with moderate north winds. Winds will become strong throughout the day on Wednesday reaching Small Craft Advisory levels. A few gusts to gale will be possible across the offshore waters. Winds gradually diminish Wednesday night and during the day Thursday to near moderate levels. Flow then becomes weak and shifts to onshore by Friday. Flow once again increases to moderate to strong on Saturday ahead of another front. A Small Craft Advisory conditions will be likely on Saturday morning due to the strong southerly winds. Flow will return to weak levels by Sunday morning. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 76 54 71 43 65 / 0 10 0 0 0 Victoria 76 50 68 40 65 / 0 0 0 0 0 Laredo 80 53 70 43 68 / 0 0 0 0 0 Alice 80 52 72 40 67 / 0 10 0 0 0 Rockport 71 53 69 44 63 / 0 10 0 0 0 Cotulla 80 49 70 40 67 / 0 0 0 0 0 Kingsville 79 53 73 41 66 / 0 10 0 0 0 Navy Corpus 71 56 69 49 62 / 0 10 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...AVIATION
Hazardous weather outlook, Jan 26, 4:37 AM CST, 10 hours 14 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Corpus Christi TX 437 AM CST Tue Jan 26 2021 TXZ229>234-239>247-342>347-442-443-447-271015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 437 AM CST Tue Jan 26 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Moderate Risk of Rip Currents today along the gulf-facing beaches. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-271015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 437 AM CST Tue Jan 26 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Small Craft Advisory conditions will be likely for Wednesday for strong northerly wind. A few gusts to gale will be possible across the offshore waters Wednesday. Additional Small Craft Advisories will be possible again on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. CB/BF
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 5:19 PM CST | Marine Dense Fog Advisory | CRP | 11 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.